# SDR AALA202010099018

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 58,082 hours, 28,264 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING CLIMB (9000 FT) AND ALSO DESCENT (FL270) HAD 2 RUDDER ADJUSTMENTS, SLIGHT MOVEMENT FOR 1-2 SECONDS WITH AUTOPILOT ON NO PILOT, INPUT UNCOMMANDED MOVEMENT.  ACCOMPLISHED AFS/LAND TEST OK, IAW AMM 22-96-00-0501/22-97-00-0501.  OPERATIONAL CHECK RUDDER TRIM, YD, AND RUDDER TRAVEL LIMIT OK, IAW AMM 22-62-00-0501, 22-63-00-0501 & 22-61-00-0501.  LMP STATUS A/C REMAINS CAT III DUAL STATUS.
